Alert archive / Texas / Gale Watches in 2012
Gale Watch 4, NWS Brownsville, TX
NWS Brownsville, TX issued this gale watch at Dec 9, 2012, 2:41 AM CST. It took effect at Dec 10, 2012, 9:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 2:41 AM CST (08:41 UTC)
- In effect from
- Dec 10, 2012, 9:00 AM CST
- Expired
- Dec 9, 2012, 1:51 PM CST
- In force
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
241 WHUS74 KBRO 090841 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 241 AM CST SUN DEC 9 2012 ...GALE FORCE WINDS EXPECTED ON THE GULF WATERS MONDAY... A STRONG COLD FRONT WILL MOVE SOUTH OVER THE LOWER TEXAS COASTAL WATERS MONDAY MORNING...PRODUCING SEVERAL HOURS OF GALE FORCE GUSTS. STRONG NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP IN THE GULF WATERS ADJACENT TO AND EAST OF BAFFIN BAY BY ABOUT 900 AM CST MONDAY MORNING...WITH GUSTS OF 35 TO 40 KNOTS. AS THE FRONT MOVES SOUTH...THE STRONG WINDS WILL REACH THE GULF WATERS ADJACENT TO AND EAST OF PORT ISABEL AND SOUTH PADRE ISLAND AROUND 12 PM CST...OR NOON...MONDAY. WINDS ACROSS THE WATERS ADJACENT TO AND EAST OF BAFFIN BAY WILL DIMINISH TO BELOW GALE FORCE BY AROUND MID AFTERNOON MONDAY...AND BY AROUND 600 PM CST ACROSS THE WATERS ADJACENT TO AND EAST OF PORT ISABEL AND SOUTH PADRE ISLAND. GMZ155-175-092100- /O.NEW.KBRO.GL.A.0004.121210T1500Z-121210T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 241 AM CST SUN DEC 9 2012 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY MID MONDAY MORNING...LASTING THROUGH MID AFTERNOON. * SEAS: BUILDING TO BETWEEN 7 AND 9 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ150-170-092100- /O.NEW.KBRO.GL.A.0004.121210T1800Z-121211T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 241 AM CST SUN DEC 9 2012 ...GALE WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY LATE MONDAY MORNING...LASTING THROUGH LATE AFTERNOON. * SEAS: BUILDING TO BETWEEN 7 AND 9 FEET BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
164 WHUS74 KBRO 091951 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 151 PM CST SUN DEC 9 2012 ...GALE FORCE WINDS EXPECTED ON THE LOWER TEXAS GULF WATERS MONDAY... A STRONG COLD FRONT WILL MOVE SOUTH OVER THE LOWER TEXAS COASTAL WATERS MONDAY MORNING...PRODUCING SEVERAL HOURS OF POTENTIAL GALE FORCE GUSTS THROUGHOUT THE DAY OVER THE LOWER TEXAS GULF WATERS. STRONG NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP IN THE LOWER TEXAS GULF WATERS IN THE WAKE OF THE FRONT BY LATE MONDAY MORNING WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE INTO THE AFTERNOON HOURS. THE STRONG NORTH WINDS WILL THEN START TO DIMINISH MONDAY EVENING... BUT SMALL CRAFT ADVISORY WINDS AND SEAS WILL PERSIST ACROSS THE GULF WATERS THROUGH EARLY MONDAY MORNING. SMALL CRAFT ADVISORY WINDS WILL PREVAIL ACROSS THE LAGUNA MADRE THROUGHOUT MONDAY. GMZ150-170-100330- /O.UPG.KBRO.GL.A.0004.121210T1800Z-121211T0000Z/ /O.NEW.KBRO.GL.W.0006.121210T1500Z-121211T0000Z/ /O.NEW.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 151 PM CST SUN DEC 9 2012 ...GALE WARNING IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY LATE MONDAY MORNING...LASTING THROUGH MONDAY AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 30 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 8 AND 10 FEET BY LATE MONDAY AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 6 TO 8 FEET BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-100330- /O.UPG.KBRO.GL.A.0004.121210T1500Z-121210T2100Z/ /O.NEW.KBRO.GL.W.0006.121210T1500Z-121211T0000Z/ /O.NEW.KBRO.SC.Y.0057.121211T0000Z-121211T1000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 151 PM CST SUN DEC 9 2012 ...GALE WARNING IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM MONDAY TO 4 AM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY MID MORNING MONDAY...LASTING THROUGH THE AFTERNOON. THE NORTH WINDS WILL THEN DIMINISH INTO THE 20 TO 30 KNOT RANGE BY MONDAY EVENING. * SEAS: THE GULF SEAS WILL BUILD TO BETWEEN 8 AND 10 FEET BY LATE MONDAY AFTERNOON AND EVENING. THE SEAS WILL THEN DECREASE TO 6 TO 8 FEET BY EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-100330- /O.NEW.KBRO.SI.Y.0057.121210T1500Z-121211T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 151 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. * WINDS: STRONG NORTH WINDS WILL INCREASING INTO THE 25 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE MONDAY MORNING AND WILL PERSIST THROUGH SUNSET MONDAY EVENING. AFTER SUNSET THE NORTH WINDS WILL DECREASE TO BELOW 20 KNOTS. THESE STRONG NORTH WINDS WILL PRODUCE ROUGH BAY WATERS THROUGHOUT THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale watch went out at Dec 9, 12:11 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Dec 9, 12:11 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1211 AM CST SUN DEC 9 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...PATCHY LIGHT FOG HAS FORMED NOW IN SOME UPPER VALLEY LOCATIONS...BUT A COUPLE OF THINGS SHOULD LIMIT MORE SIGNIFICANT DEVELOPMENT FOR THE REST OF THE NIGHT. LOW CLOUDS ARE THICKENING AT THE BASE OF A STRONG ELEVATED INVERSION AROUND 5KFT...WHICH WILL LIMIT RADIATIONAL COOLING...AND 20 TO 25 KT WINDS BELOW THE INVERSION ARE KEEPING SURFACE WINDS A BIT HIGHER. EXPECT SOME MVFR CEILINGS WILL DEVELOP AND PERSIST THROUGH MID TO LATE MRNG HOWEVER...UNTIL BREEZY SOUTH SOUTHEAST WINDS MIX THINGS OUT AND CEILINGS INCREASE. WE MAY HAVE A BETTER SHOT AT AREAS OF MDT FOG SUNDAY NIGHT INTO MONDAY MORNING AS WINDS DIMINISH A FEW HOURS AHEAD OF A COLD FRONT. && .PREV DISCUSSION... /ISSUED 458 PM CST SAT DEC 8 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...EXPECT VFR AT EACH TERMINAL THROUGH THE CRITICAL PERIOD OF THE TAFS. AFTER MIDNIGHT...LOW LEVEL MOISTURE INCREASES MUCH LIKE LAST NIGHT WITH MVFR CIGS EXPECTED AT THE TERMINALS. PATCHY FOG IS ALSO POSSIBLE BUT WITH HIGHER SURFACE WINDS AND 20-30 KNOTS PER POINT SOUNDINGS JUST ABOVE THE SURFACE THINK HIGH MVFR VIS AT WORST. MVFR CONDITIONS WILL BE IN PLACE THROUGH MID MRNG SUNDAY BEFORE RISING ABOVE VFR. WINDS WILL BE A LITTLE STRONGER SUNDAY FROM THE SOUTHEAST AS LOW PRESSURE SYSTEM APPROACHES. PREV DISCUSSION... /ISSUED 224 PM CST SAT DEC 8 2012/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE ROCKIES TONIGHT AND THE ASSOCIATED COLD FRONT WILL BEGIN TO PUSH ITS WAY SOUTH ACROSS TEXAS. CLOSER TO HOME ZONAL FLOW REMAINS OVER THE REGION THROUGH SUNDAY. TONIGHT AND SUNDAY...SOME PATCHY FOG MAY DEVELOP LATE TONIGHT AND EARLY SUNDAY MORNING IF WINDS BECOME LIGHT ENOUGH...OTHERWISE... CLOUD COVER WILL INCREASE OVERNIGHT AND TEMPERATURES WILL STAY ABOVE NORMAL WITH LOWS IN THE MID TO UPPER 60S. UNSEASONABLY WARM TEMPERATURES TO CONTINUE ON SUNDAY AS WARM AIR CONTINUES TO BE ADVECTED FROM THE SOUTH SOUTHWEST AT 850 AND MIXES DOWN. AFTERNOON TEMPERATURES SUNDAY WILL REACH INTO THE MID TO UPPER 80S. SUNDAY NIGHT...THE ADVERTISED COLD FRONT WILL MOVE INTO THE NORTHERN REACHES OF THE CWA LATE SUNDAY NIGHT/EARLY MONDAY MORNING WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. SPC OUTLOOK DOES NOT HIGHLIGHT ANY SEVERE WEATHER RISK THROUGH DAY 3. LONG TERM /MONDAY THROUGH SATURDAY/...CAA IN THE WAKE OF THE FRONT EARLY MONDAY IS EXPECTED TO BE PRETTY STRONG BY BOTH THE GFS AND ECMWF. THIS INDICATES THAT HIGH TEMPS ON MON WILL BE EARLY IN THE DAY WITH THE CAA ALLOWING FOR THE TEMPS TO HOLD STEADY OR STEADILY FALL THROUGHOUT THE DAY MON. THIS WILL LIKELY MAKE THE HIGH TEMPS ON MON TRICKY DEPENDING ON THE TIMING OF THE FRONT. A FROPA A LITTLE LATER IN THE DAY COULD ALLOW THE TEMPS TO WARM UP A LITTLE MORE. FOR NOW WILL LEAN TOWARDS A WIND SHIFT FAIRLY EARLY IN THE MORNING WHICH WILL LIMIT ANY SERIOUS WARMUP AND WILL IN TURN LEAN TOWARDS THE MUCH COOLER MEX HIGHS FOR MON. THE MID LEVEL TROUGH AXIS THAT WILL BRING THE STRONG MON FROPA WILL SHIFT OUT TO THE EAST WED AND THUR WHICH WILL ALLOW WEAK AND BROAD 500 MB RIDGING TO BUILD OVER THE GULF OF MEX. THIS WILL IN TURN ALLOW TEMPS TO MODERATE STEADILY DURING THE LATTER HALF OF NEXT WEEK. ANOTHER STRONG 500 MB TROUGH WILL THEN DIG INTO THE SOUTH CENTRAL PLAINS STATES ON FRI AND SAT WHICH MAY PULL A WEAKER FRONT THROUGH THE REGION FRIDAY NIGHT POSSIBLY INCREASING POPS A BIT. DEEPER LAYER MOISTURE ASSOCIATED WITH THIS NEXT FEATURE APPEARS TO BE PRETTY LIMITED SO FOR NOW WILL NOT INCREASE POPS SIGNIFICANTLY. WILL MAINTAIN SILENT 10 POPS FOR THE TIME. MODEL TO MODEL CONSISTENCY BETWEEN THE GFS AND ECMWF IS PRETTY GOOD THROUGH DAY 7 FOR BOTH THE TIMING AND STRENGTH OF THE SURFACE AND MID LEVEL FEATURES. RUN TO RUN CONSISTENCY WITH THE GFS MEX MOS TEMPS AND POPS ARE ALSO PRETTY STABLE. SO OVERALL CONFIDENCE WITH THE CURRENT LONG RANGE FORECAST WORDING IS ABOVE AVERAGE. FOR TEMPS AND POPS FOR DAYS 3 THROUGH 7 WILL GO FAIRLY CLOSE TO A MEX MOS AVERAGE FROM THE MOST RECENT RUNS FROM THE LAST COUPLE OF DAYS. MARINE /TONIGHT THROUGH SUNDAY NIGHT/...BUOY 42020 REPORTED SOUTHEAST WINDS AROUND 10 KNOTS WITH SEAS AROUND 3 FEET WITH A PERIOD OF 6 SECONDS AT 19 UTC. MODERATE WINDS AND SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST AHEAD OF A COLD FRONT THAT WILL BEGIN TO PUSH ACROSS THE REGION LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. MONDAY THROUGH THURSDAY...THE NORTHERLY FLOW IN THE WAKE OF FROPA EARLY MON WILL INCREASE DRASTICALLY PUSHING THE WINDS AND SEAS WELL INTO SCA LEVELS MON AND MON NIGHT. SOME BRIEF PERIODS OF GALE CONDITIONS COULD OCCUR EARLY MON RIGHT AFTER THE INITIAL WIND SHIFT. THE STRONG POST FRONTAL PGF WILL THEN START TO WEAKEN ON TUES ALLOWING THE MARINE CONDITIONS TO IMPROVE. THE SURFACE FLOW WILL THEN SHIFT AROUND TO A MORE E-SE DIRECTION WED AND THURS WITH MORE BENIGN MARINE CONDITIONS EXPECTED AROUND MIDWEEK AS THE SURFACE HIGH SHIFTS OFF TO THE EAST. SCAS PRETTY MUCH GUARANTEED MON AND MON NIGHT. GALE WATCHES/WARNINGS ARE NOT OUT OF THE QUESTION FOR EARLY MON. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/63
Hazardous weather outlook, Dec 8, 4:18 AM CST, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 418 AM CST SAT DEC 8 2012 TXZ248>257-091200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 418 AM CST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. PATCHY FOG WILL REDUCE VISIBILITIES FOR MOTORISTS EARLY THIS MORNING AND AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH THROUGH THE PERIOD. AN ENHANCED RISK OF WILDFIRE GROWTH AND SPREAD IS POSSIBLE MONDAY DUE TO STRONG WINDS AND FALLING RELATIVE HUMIDITY PERCENTAGES IN THE WAKE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-091200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 418 AM CST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SMALL CRAFT ADVISORY OR GALE WARNING CONDITIONS ARE EXPECTED ALONG THE LOWER TEXAS COAST MONDAY THROUGH TUESDAY DUE TO PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 1:51 PM CST | Gale Warning | BRO | 24 hr | |
| Dec 9, 1:51 PM CST | Small Craft Advisory | BRO | 38 hr | |
| Dec 9, 1:51 PM CST | Small Craft Advisory for Winds | BRO | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.